# SDR UIEA2022093001063

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE GIVING OK TO INSTALL AFT PIT BULKHEAD SUPPORTS, FOUND CORROSION ON BEAM AT STA 947.5, BETWEEN STR 24-26, WL 170 (LOWER FRAME)  (REMOVED CORROSION ON INNER CHORD LOWER FRAME @STA. 947.5, STR. 24R-26R IN AREA OF 5.5"L X .8"W X .007"D. FOUND IN LIMITS PER SRM 53-00-07-1A-1, FIG 102)
